# SDR USAA20110603SB087

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE ROW 12 LOW LEVEL EMERGENCY EXIT LIGHT WAS BROKEN.  REPLACED THE LIGHT ASSEMBLY AT ROW 12L.  OPERATIONALLY CHECKS SATISFACTORY.  OK FOR SERVICE.
